# SDR 20000809SH009

- Difficulty date: July 7, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N928PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843298
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 462056
- Condition: Torn
- Location: Rt Fuel Cap
- Part time: 25 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER SHORT PERIOD OF USE, GASKET HAD DETERIORATED AND TORN.  SUBMITTER STATED HAVING SEEN NUMEROUS CASES OF THIS IN FLEET OF ARCHER III''S.  (X)
